# SDR 98FDEA00736

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520838
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 195 - WHILE WORKING NR 195, FOUND CORROSION ON BS 1130 FLOORBEAM RBL 22-30, WL 208.  REPAIRED FLOORBEAM IAW FEDEX EA NR 7-5310-43176A.
